# SDR RAIA201903020001

- Difficulty date: March 2, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,008 hours, 25,668 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR OPEN IND IN FLIGHT. A/C WASN'T LOSING PRESSURIZATION DURING FLIGHT. AIRCREW PERFORMED QRH AND RETURNED TO GATE IN ORD. DEFERED DOOR INDICATION ON DMI 70052418. R/R AFT DOOR MICROSWITCH. OPS CHECK GOOD.
